# SDR R61A201301160424

- Difficulty date: January 16, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,978 hours, 8,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85313753
- Condition: Dented
- Location: Fuselage
- Part time: 8,978 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED FUSELAGE SKIN DENTS AT FS X-98.0 TO X-69.4, S-31S TO S-32S.  MAINTENANCE PERFORMED A MAJOR REPAIR TO FUSELAGE SKIN DENT AT FS X-98.0 TO X-69.4, S-31S TO S-32S IAW BOMBARDIER EO DASH8-Q400-53-I00121A.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
